Computing the Thurston–Bennequin invariant in open books Journal Article


Author(s): Durst, Sebastian; Kegel, Marc; Klukas, Mirko
Article Title: Computing the Thurston–Bennequin invariant in open books
Affiliation IST Austria
Abstract: We give explicit formulas and algorithms for the computation of the Thurston–Bennequin invariant of a nullhomologous Legendrian knot on a page of a contact open book and on Heegaard surfaces in convex position. Furthermore, we extend the results to rationally nullhomologous knots in arbitrary 3-manifolds.
Keywords: Legendrian knot; open book; Thurston–Bennequin invariant
Journal Title: Acta Mathematica Hungarica
Volume: 150
Issue 2
ISSN: 1588-2632
Publisher: Springer  
Date Published: 2016-12-01
Start Page: 441
End Page: 455
URL:
DOI: 10.1007/s10474-016-0648-4
Notes: The authors are veryg rateful to Hansj ̈org Geiges for fruitful discussions and advice and Christian Evers for helpful remarks on a draft version.
Open access: yes (repository)
IST Austria Authors
  1. Mirko Klukas
    1 Klukas
Related IST Austria Work